# SDR CALA2016051600310

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 60,104 hours, 13,857 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: 781754
- Condition: Inoperative
- Location: Psu Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU DOOR AT SEAT 33 DEF FAIL TO OPEN ON A MANUAL DEPLOYMENT TEST OF PAX OXYGEN MASK. REF EA 3520-01523.
